How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Cardiology
Satisfied Customers: 859
Experience:  Physician at Stanley L Simpson, DO
93248684
Type Your Cardiology Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

Amlodipine/telmesartan overdose of 70 mg/1600mg is fatal?

Customer Question

Amlodipine/telmesartan overdose of 70 mg/1600mg is fatal?
Submitted: 3 months ago.
Category: Cardiology
Expert:  Dr Stan replied 3 months ago.

Hi, Dr. Stan here to help you today. Are you dizzy or light headed? You need to go to the ER to be evaluated. It could cause you to have an extreme drop in blood pressure and cardiac irregular beat, by significant loss of blood circulation.

I am here to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. We are credited only after you give a positive rating of 3-5 stars for the information I provided. Thank you.